# SDR CALA2025030402570

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 46,705 hours, 28,160 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 2R SHOWS ARMED AFTER FAS DISARMED IT REF. LP 4046596, CHECKED DOOR 2R HANDLE PROXIMITY SENSORS REF. AMM 52-71-00-820-002-A. SENSORS OK. REMOVED AND REPLACED DOOR 2R SLIDE ARMED LIGHT ASSEMBLY REF. AMM 52-73-21-400-002-A OPS CHECK GOOD. INDICATIONS GOOD IN COCKPIT AND ON DOOR.
